# SDR 200200174

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B108644
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REINSTALLATION OF THE FITTING REQUIRED THE SUBSTITUTION OF STRAIGHT SHANK FASTENERS IN LIEU OF THE TAPER SHANK FASTENERS, ORIGINALLY USED THIS REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA 482-57-141-02.
